# SDR 20000505SH016

- Difficulty date: April 6, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 861CAU2
- Part serial: 0077A
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE OF ATTACK VANE FAILS ''''ZERO VOLT TEST''''.  AT A VANE ANGLE OF 19 DEGREES, VOLTAGE SHOULD BE 5.988 TO 6.012.  THIS VANE READS 6.4 VOLTS. THIS VANE WOULD CAUSE AN EARLY STALL WARNING AND/OR SLAT EXTENSION.  (X)
